# SDR CALA2010120300604

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 41,047 hours, 13,610 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT F/A REPORTED ALARM (SMOKE) IN AFT LAV, A/C LEFT ACTIVATED AFTER F/A OPENED REAR GALLEY OVEN.  F/A REPORTED SMOKE INITIALLY CAME FROM OVEN BUT DISSIPATED.  LAV ALARM CONTINUED TO SOUND AT GATE.  INSPECTION FOUND NO SMOKE.  MX CALLED PER F/A BRIEFING NO SMOKE WAS EVIDENT SMOKE DETECTOR WENT OFF WHEN OVEN DOOR WAS OPENED, RESET SMOKE DETECTOR PER MM 26-14-00 ON LT AFT LAV.  RAN OPS CHECK ON GALLEY OVENS AND C/M NO ABNORMAL DEFECT NOTED.  A/C OK TO CONTINUE.
